# SDR DALA2024052805577

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 CORROSION ON FLOOR BEAM STA 1640 RBL 55 TO LBL 55 AT FLOOR STRUCUTRE CABIN PAX. CORRECTIVE ACTION: SUMMARY OF NRC 00471. CORROSION ON FLOOR BEAM STA 1640 RBL 55 TO LBL 55 AT FLOOR STRUCUTRE CABIN PAX.WAS REPAIRED PER B757-200 SRM 53-00-51-2R REPAIR 9. (0359120)
